# SDR ASAA0771607

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A26721
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP OTBD TRACK HAS WORN PLATING REPLACED IAW AMM 27 51 16.
